# SDR COEA9672002

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10464
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 2001058901
- Condition: Dented
- Location: Vert Stab Le
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL INTO SBA FROM ONT, MECHANIC OBSERVED BLOOD ON THE VERTICAL STABILIZER LEADING EDGE WHILE PERFORMING THE WALK AROUND.  MAINTENANCE DISCOVERED A DENT FROM AN APPARENT BIRD STRIKE.  THE STRUCTURAL DAMAGE EXCEEDS SRM PARAMETERS.  PARTS ARE CURRENTLY EN ROUTE.  REMOVED AND INSTALLED SERVICEABLE LEADING EDGE.  (M)
